MathSciNet Relay Station
MathSciNet bibliographic data
MR365547 (51 #1799) 55A25
Whitten, Wilbur Characterizations of knots and links. Bull. Amer. Math. Soc. 80 (1974), 1265–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement